Research ArticleOpen accessEvery word in the titleA Review of the Recent Advances Made in the Black-Scholes Models and Respective Solutions MethodsYasir Hamad Al Saedi, Gurudeo Anand TularamJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Jan 2018 · 8,621 accessesView PDFCite
9 articles for “Black Scholes Model”
Set a search alertResearch ArticleOpen accessEvery word in the titleEstimation of the Parameters of the Stochastic Differential Equations Black-Scholes Model Share Price of GoldKhaldi Khaled, Meddahi SamiaJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,711 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleStatistical Inference on a Black-Scholes Model with Jumps. Application in HydrologyJ. Cesars, S.P. Nuiro, J. VaillantJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 24 Jul 2019 · 7,502 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMultivariate Option Pricing with Gaussian Mixture Distributions and Mixed CopulasJimbo Henri Claver, Tatanfack Emerson, Shu FelixJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 3 Apr 2023 · 6,511 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Valuation of Currency Options in Stressed MarketsAbdulnasser Hatemi-J, Youssef El-KhatibJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 24 Dec 2021 · 6,499 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Comparative Study on Barrier Option Pricing using Antithetic and Quasi Monte-Carlo SimulationsNneka Umeorah, Phillip MasheleJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 9 May 2018 · 8,793 accessesView PDFCite
Research ArticleOpen accessIn the abstractEUROPEAN CALL OPTION APPLICATION IN INCOMPLETE MARKET-ANALYSIS AND DEVELOPMENTRo’fah Nur Rachmawati, Sufon, Widodo BudihartoJournal of Computer Science, Vol. 10, Issue 1 · 12 Nov 2013 · 7,174 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Price Hedging Model in Dynamic MarketKuo-Wei Lin, Kuang-Jung Tseng, Szu-Cheng ChengAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 3 Aug 2012 · 6,938 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordA JUMP-DIFFUSION WITH STOCHASTIC VOLATILITY AND INTEREST RATEPairote Sattayatham, Paiboon PeeraparpJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 27 Mar 2013 · 6,888 accessesView PDFCite